# SDR MZZA9504

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296AS
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN- DURING 1/4D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CRACK WAS FOUND ON LT OUTER WING UPPER VENT STRINGER AT RIB ATTACHMENT HOLE, S-13 AND WS 656.5.  THE CRACK WAS STOP DRILLED AND REPAIRED PER EA5762-01050, PART 3, FIGURE 3.  REF:  HANGAR NON-ROUTINE REPAIR ITEM CARD NR 0724682 (SEQ NR 05052).  (X)
